MathSciNet Relay Station
MathSciNet bibliographic data
MR1990659 17B37 (16W35)
Doty, Stephen Presenting generalized $q$-Schur algebras. Represent. Theory 7 (2003), 196–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement